# SDR SCNA20240621254

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 65,128 hours, 21,136 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Heater
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD CABIN CREW REPORTED SMELL OF SMOKE IN FLIGHT. FRONT 1/3 OF A/C WAS ABLE TO SMELL IT. WENT AWAY AS WE RAN THE SMOKE, FIRE OR FUMES CHECKLIST. PERFORMED FIM 21-00 TASK 806. FOUND FWD DOOR AREA HEATER DAMAGED. R+R FWD DOOR AREA HEATER IAW AMM 21-45-01-000-801. OPS CHECK GOOD. OK FOR SERVICE.
